Open Access
Translator Disclaimer
2013 On Standing Wave Solutions for Discrete Nonlinear Schrödinger Equations
Guowei Sun
Abstr. Appl. Anal. 2013(SI61): 1-6 (2013). DOI: 10.1155/2013/436919

Abstract

The purpose of this paper is to study a class of discrete nonlinear Schrödinger equations. Under a weak superlinearity condition at infinity instead of the classical Ambrosetti-Rabinowitz condition, the existence of standing waves of the equations is obtained by using the Nehari manifold approach.

Citation

Download Citation

Guowei Sun. "On Standing Wave Solutions for Discrete Nonlinear Schrödinger Equations." Abstr. Appl. Anal. 2013 (SI61) 1 - 6, 2013. https://doi.org/10.1155/2013/436919

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1295.39004
MathSciNet: MR3090266
Digital Object Identifier: 10.1155/2013/436919

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI61 • 2013
Back to Top